# SDR CA140502009

- Difficulty date: April 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE ACFT FAILED TO FOLLOW THE FMS RT TURN.  1 SECOND LATER THE AUTO PILOT DISCONNECT WARNING SOUNDED WITH ILLUMINATION OF LIGHTS.  THE AUTOPILOT DIS BUTTON WAS PUSHED TO SILENCE THE WARNING WHILE AN ATTEMPT TO FLY THE ACFT BACK ON COARSE BY HAND WAS NEGATED BY THE CONTROLS BEING LOCKED.   NUMEROUS ATTEMPTS AT PUSHING THE AUTOPILOT DIS BUTTON ON THE YOKE DID NOT RELEASE THE CONTROLS.  ONE SECOND LATER THE ACFT WAS IN A 5 DEGREE LT BANK AND STILL DESCENDING WITH THE CONTROLS LOCKED.  APPROXIMATELY 5 SECONDS LATER THE CONTROLS ABRUPTLY RELEASES WITH A RT TURN AND FLEW NORMALLY TO TOUCH DOWN A FEW MINUTES LATER.  NO CAUTION OR WARNING LIGHTS ILLUMINATED ON THE ANNUNCIATOR PANEL OTHER THAN THE ONE ASSOCIATED WITH THE A/P DISCONNECT.  THE A/P WAS NEVER RE ENGAGED.
